| Catalog Number |
8208000000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 5 devices were received.Additional information: 5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 events for the failure: fail-safe did not operate.- 5 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99065.Supplemental rationale, corrected data: b5, h11.5 previously reported events were included in this follow-up record.Product return status, 5 devices were received.Evaluation findings (results/components).3 devices: degradation problem identified / fail-safe system.2 devices: wear problem / fail-safe system.Product disposition, 5 devices: serviced and returned to customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 5 events for the failure: fail-safe did not operate.- 5 events had problem identified during non-clinical procedure; there was no patient involvement.